# SDR QXEA2016051600311

- Difficulty date: May 1, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,778 hours, 12,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210119
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 23 AND ATTACHED WEB TO FOM REF SRM 51-42-05 AND SRM 51-41-00.  INSTALLED SEAT TRACK NR 23 AND ATTACHED WEB REF SRM 51-42-05, SRM 51-41-00 AND DWG 85338806, REV.  REMOVED GROUND CABLE ON SEAT TRACK NR 16 AT BS 790.00,  REF SRM 51-410-00. INSTALLED GROUND CABLE ON SEAT TRACK NR 16 AT BS 790.00, REF SRM 51-41-05.  REMOVED SPLICES AT BS 664.500, REF SRM 51-42-05, SRM 51-40-15. SPLICES COMMON TO SEAT TRACK NR 15 & NR 16.  INSTALLED SPLICES COMMON TO SEAT TRACK NR 15 AND NR 16 AT BS 664.500, REF SRM 51-42-05, SRM 51-40-15 AND DWG 85338201, REV A.  REMOVED ALL FASTENERS COMMON TO SEAT TRACK NR 16 AND WEBS BETWEEN BS 664.500 AND BS 783.00 REF SRM 51-42-05.  INSTALLED ALL FASTENERS COMMON TO SEAT TRACK NR 16 AND WBS BETWEEN BS 783.00, REF SRM 51-42-05, REPAIR 01 AND DWG 85338201, REV A. LOCATED AND DRILLED NEW SEAT TRACK NR 16 REF SRM 51-40-07-02-01, SEAT TRACK, PN 85338210-119.  REMOVED ALL FASTENERS COMMON TO SEAT TRACK NR 16 AND WEB BETWEEN BS 783.00 AND BS 801.00 REF SRM 51-42-05.  INSTALLED ALL FASTENERS COMMON TO SEAT TRACK NR 16 AND WEB BETWEEN BS 783.00 AND BS 801.00, REF SRM 51-42-05, REPAIR 01 AND DWG 85338201, REV A.  BOND CHECK COMPLETED IAW AMM REF 51-80-00-760-801. 0.04 MO TUC8593 08JUL2016 CAL DUE.  FINISH RESTORED IAW REF SRM 51-21-10-02-01, IAW SRM REF 51-25-10-02-01 AND IAW SRM REF 51-25-15-02-01.
